Volume 22, Issue 5
The Prediction-Correction Legendre Collocation Method for Nonlinear Evolutionary Problems

Li-ping He & Shun-kai Sun

DOI:

J. Comp. Math., 22 (2004), pp. 753-768

Published online: 2004-10

Preview Full PDF 0 448
Export citation
  • Abstract

The initial-boundary value problem of Burgers equation is considered. A prediction-correction Legendre collocation scheme is presented, which is easy to be performed. Its numerical solution possesses the accuracy of second-order in time and higher order in space. Numerical results are reported, which show the high accuracy of this approach. The techniques used in this paper are also applicable to other nonlinear evolutionary problems.

  • Keywords

Burgers equation Prediction -correction operator Legendre collocation approximation Convergence Numerical results

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • References
  • Hide All
    View All

@Article{JCM-22-753, author = {}, title = {The Prediction-Correction Legendre Collocation Method for Nonlinear Evolutionary Problems}, journal = {Journal of Computational Mathematics}, year = {2004}, volume = {22}, number = {5}, pages = {753--768}, abstract = { The initial-boundary value problem of Burgers equation is considered. A prediction-correction Legendre collocation scheme is presented, which is easy to be performed. Its numerical solution possesses the accuracy of second-order in time and higher order in space. Numerical results are reported, which show the high accuracy of this approach. The techniques used in this paper are also applicable to other nonlinear evolutionary problems. }, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/10301.html} }
Copy to clipboard
The citation has been copied to your clipboard